# SDR SWIA202507150601

- Difficulty date: June 1, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 50,362 hours, 43,718 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Condition: Corroded
- Location: Press Blkhd
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 409.00+128 PRESSURE BULKHEAD LOWER CAP ANGLE IS CORRODED BETWEEN STRGS 25R AND 26R.   (C-CHECK RO 07/15/2025)REPAIRED FS409+128 PRESSURE BULKHEAD LOWER CAP ANGLE IAW MHIRJ REO 601R-53-41-3323 REV. - - , DATED 2025-06-09.  COMPLETED SKYCARD 51-900-1003-SKY AND MAJOR REPAIR FORM M-337.  NO WEIGHT CHANGE. PRESSURE CHECK
